# SDR ASAA1159495

- Difficulty date: April 19, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 18,372 hours, 5,430 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 6240181
- Condition: Obstructed
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AIR TEMPERATURE INDICATOR IS INACCURATE GAUGE SHOWED 18'C ON BOTH FWD AND AFT PASSENGER CABIN SETTINGS.  INSPECTED AND FOUND AFT CABIN TEMPERATURE SENSOR DUCT BLOCKED WITH FOAM INSULATION.  REMOVED BLOCKAGE AND PERFORMED REPAIR CONFIRMATION OF RIGHT PACK TEMPERATURE INDICATION.  OPS CHECK GOOD IAW FIM TASK 21 61 00 810 855.
